# SDR C2XA10CL053

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450850
- Aircraft time: 12,654 hours, 7,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT OVERWING FORWARD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE LAMP AND OPERATIONAL CHECKS WERE GOOD.
